# SDR CALA2023051201465

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: NA
- Condition: Corroded
- Location: Sta 328 Amd Sta
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN PANEL BRAKE BETWEEN STA 328 AMD STA 344 AT LBL 11.5 WL 208.1 HAS CORROSION AS MARKED REF AAR N/R 9672208 REMOVED AND REPLACED AT FWD CABIN NEW PNEL BRAKE BETWEEN STA 328 AND LBL 11.5 WL 208 IN REF WITH B737 SRM 51-40-02-0G-0 AND 51-40-05-0G-0 ANDE 51-20-01-0G-0 AND AMM 51-21-72-370-804 AND 20-60-913-801 WORK ACCOMPLISHED BY V894534
